Dimethylaminoethanol in Tardive Dyskinesia

Daniel E. Casey, Duane Denney

Research output: Contribution to journalLetterpeer-review

28 Scopus citations

Abstract

To the Editor: Tardive dyskinesia, associated with long-term neuroleptic therapy,1 warrants concern because of its occasionally persistent nature and unpredictable course, and the absence of a consistently effective treatment.2 The recent treatment of levodopa-induced dyskinesia with dimethylaminoethanol3 led to the successful therapeutic trial in the treatment of a case of severe neuroleptic-induced dyskinesia. A 59-year-old man complained of involuntary movements of the mouth and tongue, tremors of the hands and feet, inability to sit still, and restlessness while tapering the phenothiazine dosage after five years of 400 mg daily of chlorpromazine and 10 mg of trifluoperazine. Family history, physical examination, No extract is available for articles shorter than 400 words.

Original languageEnglish (US)
Number of pages1
JournalNew England Journal of Medicine
Volume291
Issue number15
DOIs
StatePublished - Oct 10 1974

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Dimethylaminoethanol in Tardive Dyskinesia'. Together they form a unique fingerprint.

Cite this